EconPapers    
Economics at your fingertips  
 

Dimension Reduction in the Computation of Value‐at‐Risk

Claudio Albanese, Ken Jackson and Petter Wiberg

Journal of Risk Finance, 2002, vol. 3, issue 4, 41-53

Abstract: Keywords:

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (text/html)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (application/pdf)
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eme:jrfpps:eb043499

DOI: 10.1108/eb043499

Access Statistics for this article

Journal of Risk Finance is currently edited by Nawazish Mirza

More articles in Journal of Risk Finance from Emerald Group Publishing Limited
Bibliographic data for series maintained by Emerald Support ().

 
Page updated 2025-03-19
Handle: RePEc:eme:jrfpps:eb043499